MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for painful right total knee with crepitans, adhesions.Event is serious and is considered.Event is definitely not related to device and is definitely related to procedure.Date of implantation: (b)(6) 2010 (competitor knee system), date of revision #1: (b)(6) 2010 (revision of competitor femur, tibial tray, insert - competitor patella retained), date of event (onset): (b)(6) 2013, (right knee).Treatment: surgical arthrotomy with excision of scar tissue.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 75X12MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12363726
Report Number1818910-2021-18575
Device Sequence Number19916724
Product Code JWH
UDI-Device Identifier10603295217817
UDI-Public10603295217817
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-7412
Device Catalogue Number867412
Device Lot NumberE3TT84000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 45MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC*SIGMA TC3 FEM RT SZ3; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S3,12.5; UNIVERSAL FEM SLV DIS POR 40MM; UNIVERSAL STEM 75X12MM FLUTED; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 45MM; PFC SIGMA FEM POST AUG SZ3 4MM; PFC*SIGMA TC3 FEM RT SZ3; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S3,12.5; UNIVERSAL FEM SLV DIS POR 40MM; UNIVERSAL STEM 75X12MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight68